Classes of I -Convergent Double Sequences over n -Normed Spaces

المؤلف

Khan, Nazneen

المصدر

Journal of Function Spaces

العدد

المجلد 2016، العدد 2016 (31 ديسمبر/كانون الأول 2016)، ص ص. 1-7، 7ص.

الناشر

Hindawi Publishing Corporation

تاريخ النشر

2016-05-09

دولة النشر

مصر

عدد الصفحات

7

التخصصات الرئيسية

الرياضيات

الملخص EN

I introduce some new classes of I -convergent double sequences defined by a sequence of moduli over n -normed space.

Study of their algebraic and topological properties and some inclusion relations has also been done.

نمط استشهاد جمعية علماء النفس الأمريكية (APA)

Khan, Nazneen. 2016. Classes of I -Convergent Double Sequences over n -Normed Spaces. Journal of Function Spaces،Vol. 2016, no. 2016, pp.1-7.
https://search.emarefa.net/detail/BIM-1108646

نمط استشهاد الجمعية الأمريكية للغات الحديثة (MLA)

Khan, Nazneen. Classes of I -Convergent Double Sequences over n -Normed Spaces. Journal of Function Spaces No. 2016 (2016), pp.1-7.
https://search.emarefa.net/detail/BIM-1108646

نمط استشهاد الجمعية الطبية الأمريكية (AMA)

Khan, Nazneen. Classes of I -Convergent Double Sequences over n -Normed Spaces. Journal of Function Spaces. 2016. Vol. 2016, no. 2016, pp.1-7.
https://search.emarefa.net/detail/BIM-1108646

نوع البيانات

مقالات

لغة النص

الإنجليزية

الملاحظات

Includes bibliographical references

رقم السجل

BIM-1108646